# SDR DALA2016061804852

- Difficulty date: June 17, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,202 hours, 37,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT EXTERNAL FUSELAGE 750, BETWEEN L26R & L27R.  FOUND DENT TO BE OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED REF ERA 546689-14, REV O.
